MathSciNet Relay Station
MathSciNet bibliographic data
MR2542965 (2010m:62260) 62M09 (60H10 62G10 62G20)
Su, Yuxia; Lin, Lu Semi-parametric estimation for forward-backward stochastic differential equations. Comm. Statist. Theory Methods 38 (2009), no. 11-12, 1759–1775.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement